MathSciNet Relay Station
MathSciNet bibliographic data
MR1660843 58E10 (35K10 53A04)
Andrews, Ben Evolving convex curves. Calc. Var. Partial Differential Equations 7 (1998), no. 4, 315–371.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement